Generalised matter couplings in massive bigravity

Scott Melville, Johannes Noller

Research output: Contribution to journalArticlepeer-review

41 Downloads (Pure)


We investigate matter couplings in massive bigravity. We find a new family of such consistent couplings, including and extending known consistent matter couplings, and we investigate their decoupling limits, ADM decompositions, Higuchi bounds and further aspects. We show that differences to previous known consistent couplings only arise beyond the Λ3 decoupling limit and discuss the uniqueness of consistent matter couplings and how this is related to the so-called symmetric vielbein condition. Since we work in a vielbein formulation, these results easily generalise to multi-gravity.
Original languageEnglish
Article number94
Pages (from-to)1-42
Number of pages42
JournalJournal of High Energy Physics
Issue number1
Publication statusPublished - 18 Jan 2016


Dive into the research topics of 'Generalised matter couplings in massive bigravity'. Together they form a unique fingerprint.

Cite this